# SDR IPXA2020060556194

- Difficulty date: June 4, 2020
- Submitted: June 5, 2020
- Operation: Air carrier
- Aircraft: N461UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28265
- Aircraft time: 36,338 hours, 17,950 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A STRONG FISH SMELL RETURNED WHILE ON DESCENT INTO PHL. CLEANED SOURCE OF ODOR PER AMM 25-00-00-701.
